Gaviscon Aniseed Original Liquid Relief - 300ml

Please note images are for illustration purposes and may differ from the product(s) you receive
  • Treats heartburn and indigestion
  • Fast relief
  • Lasts up to four hours
  • Sugar and gluten free
£7.59
quantity
Single purchase only
Subscribe and save
  • Treats heartburn and indigestion
  • Fast relief
  • Lasts up to four hours
  • Sugar and gluten free
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
  • Product Information
  • Gaviscon Original Aniseed Relief provides fast, soothing relief from the symptoms of two common digestive discomfort complaints: heartburn and indigestion.

    In the medical world Gaviscon Original Aniseed Relief is classed as a reflux suppressant. This means it forms a protective layer on top of your stomach to stop acid escaping and travelling upwards towards your throat (acid reflux). The active ingredient that forms this protective layer when it comes into contact with stomach acid is called sodium alginate, which comes from brown seaweed.

    As a result of forming this barrier, Gaviscon Original Aniseed Relief soothes the unpleasant sensation of heartburn in your chest as well as the symptoms of indigestion, including bloating, for up to four hours.

    Gaviscon Original Aniseed Relief is suitable for adults and children aged 12 years and older, and is free from gluten and sugar (it’s also vegan friendly). Take two to four 5ml spoonfuls after meals and at bedtime, up to four times a day. If you’re still experiencing indigestion or heartburn symptoms after using Gaviscon Original Aniseed Relief for more than seven days, please speak to your doctor.

    Suitable for use during pregnancy and breastfeeding. Always read the patient information leaflet before use.

Description
Gaviscon Aniseed Liquid bring fast, soothing and long lasting relief for up to 4 hours from heartburn and indigestion.
Usage
Shake well before use. Adults and children over 12 years: Take 10 - 20ml (two to four 5ml spoonfuls) after meals and at bedtime. Children 6 to 12 years: Take 5 - 10ml (one to two 5ml spoonfuls) after meals and at bedtime.
Ingredients
Each 10ml dose of oral suspension contains active. 500mg Sodium Alginate Ph Eur. 267mg Sodium Bicarbonate Ph Eur. 160mg Calcium Carbonate Ph Eur. Also contains Carbomer. Methly (E218) & Propyl (E216) Parahydroxybenzoates. Sodium Saccharin. Sodium Hydroxide. Fennel Flavour. Erythrosine. Water. Each 10 ml dose has a sodium content of 6.2 mmol. This should be taken into account when a highly restricted salt diet is recommended.
Suitable For
Suitable For adults and children over the age of 6 years.
Cautions/Allergies
Not recommended for children under 6 years. Do not freeze or refrigerate. Do not store above 30¦C. Gaviscon Liquid can be taken if you are pregnant or breast feeding. If symptoms do not improve after 7 days, the clinical situation should be reviewed. Do not take if you know you are allergic to any of the ingredients listed.
Frequently Asked Questions (0)